# SDR SIMA20130807001

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 27,168 hours, 19,602 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT IDLE DESCENT, DEPLOYED FLIGHT SPOILERS. IMMEDIATE INBD FLT SPOILERS AND INBD FLT SPOILERS CAUTIONS APPEARED ON ED1.  STOWED FLIGHT SPOILER HANDLE BUT MESSAGES REMAINED.  ON FLIGHT CONTROL PAGE, LT CENTER MULTI FUNCTION SPOILER SHOWS WHITE ON RT CENTER MULTI-FUNCTION SPOILER SHOWS AMBER. THE CREW FOLLOWED AOM PROCDURES AND DECLARED AN EMERGENCY AS A PRECAUTION.  THE ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. TROUBLESHOT IAW FIM TASK27-61-00-810-805.  THE SYS OPS CHECK WAS GOOD IAW AMM 27-61-05-740-801. ACFT RETURNED TO SERVICE.
